# SDR HNAA2020100800279

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON FWD UPPER ENGINE YOKE HAS EVIDENCE OF CRACK.  COMPLETE: INSTALLED SERVICEABLE LT UPPER FORWARD YOKE FITTING AND GUSSET PLATE, IAW ETD2020-145-026985 REV A AND EO1 -54-20-0349.
